Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ukguy

Does it come back Worse?

Recommended Posts

It can be true. It has for some, for others it hasn't. There are steps you can take to minimize the acne flare up if you want to discontinue the antibiotics. One thing that helped me was to taper off, I started off with 100mg of minocycline every night for one month, then I decreased the amount to 50mg a night. Eventually I was taking one pill every other night for one week, until finally I was not taking them anymore.

It's been 2 1/2 weeks since I stopped minocycline and my skin is doing OK, just some comedonal acne and red marks that i'm trying to fade with Finacea.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×